Making every prayer clear

I must not have been specific enough when I prayed for financial  help:)))))))))))))))))))))))) IMG_2616

I guess the added antibiotic wasn’t welcomed by my body. I’m experiencing headaches, stomach pain and a very inflamed thyroid gland, making it hard to breathe.  I’ve reduced the dose from 200 mg, twice a day to 100 mg twice a day. So far so good. The thyroid inflammation shrunk, although I still feel it. Praying over the pills seems to have decreased my side-effects soooo dramatically that I’m not going to stop!

Message for my Romanian compatriots.

Multumesc prietenilor care ma tin pe bratul rugaciunilor, care ma incurajeaza, si care ma telefoneaza sa vad cum sint:) Ma rog ca Bunul Dumnezeu sa va umple de pacea si taria lui:) Cu drag Carmen

Adding… antibiotics that is

Today I feel as if you and me need some encouragement. We walk through life burdened by one thing or another, loved one sick, too many chores, too many responsibilities, too many deadlines and that everlasting nagging thing called -fear- following us everywhere.

“Give your entire attention to what God is doing right now, and don’t get worked up about what may or may not happen tomorrow. God will help you deal with whatever hard things come up when the time comes.” Matthew 6:34 MSG

I pray that your health be complete, that your peace of mind be strong and that your strength in your body be apparent, but above all I pray that your peace with God be real.

My double dose of Doxycycline just got introduced to the new student in town -Plaquenil- another antibiotic, and you would think I would feel somehow rewarded by this addition. But noo, instead I have been showered by flushed cheeks (a nice coat of natural blush), glossy eyes, stomach pain, and couple degrees of added fatigue. Must be fighting something inside my body that needs destroying:) Ta ta for now:)

Medication time :)

This is my routine;

10.00 am
Antibiotics
Doxycyline 200mg
Placquenil 200mg
Paramicrocifin (grape seed extract to kill the cyst form)
Acetyl Carnitine (opens brain membrain for the antibiotics to get inside the brain)

12pm
Nystatin (antifungal)
Orthobiotics (probiotic)
Saccro B (probiotic)
Plantadophillus (probiotic)
Pearls (probiotic)
Vitamin D, 50.000 IU -only once a week
Magnezium
CoQ10 for the mitochondria cells (produce ATP- ENERGY;) we all need that
NAC ( helps the liver)

1pm
Pectasol-toxin binder

3pm
Heart energy chinese mix from my accupuncture to healp with the heart, liver and kidney energy. I love this stuff! It’s very bitter but it really helps me:)

6pm
repeat the 10 am dose, excluding Acetyl

8pm
I repeat the 12 pm dose minud vit D

9pm
I repeat the 1pm dose

Diet;
I stay away from wheat, sugar and dairy as they inflammatory products and feeds the bacteria, giving me a lesser chance to kill them.
Plenty of water (with Chlorophyll and Cell Food added to it to alkalise the body).
Plenty of vegetables (salads with deep greens)
Soups
Eggs
Nuts
Rice and beans
Sauerkraut- (natural probiotic)
Cabbage- one of the best things to eat! Look up cabbage benefits and you’ll be impressed:) I chop it small, put salt, olive oil and vinegar (another great healthy product) and make a raw salad. You can add apples to it, or walnuts too:)
Good fats like olive oil, coconut oil, avocado.

I listen to great music, I read, I thank God for every single thing I’m able to do now. I pray for others that are in pain, realizing I’m not the only one suffering, I meditate and when I can, I do yoga:) I watch Harry Potter!!!! I read Harry Potter books:) I write:)

IMG_1090

IMG_1336

IMG_1381

IMG_2515

This Lyme medication seems tricky. The first four days I improved 80%, worked non-stop around the house and garden, happy to see the light at the end of the tunnel. For the first time in months, we went out with our Bulgarian friends; Nelly and Angel. Next day (Monday Oct. 13th) I ended up in the ER. I had what is called a Herxheimer Reaction. Now I don’t push even when I feel better.

IMG_2468

Having fun with Nelly and Angel:)

IMG_2488

ER trip Oct.13th

Two days after the trip to ER (neurological side-effects)